# SDR DXTA200601385

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 6,728 hours, 4,887 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAG FIRE LIGHT ILLUMINATED ON TAXI OUT FOR LAV FIRE WARNING.  CHECK ALL SMOKE DETECTOR AND FOUND LAVATORY SMOKE DETECTOR CONNECTOR LOOSE.  RESECURE CONNECTOR AND PERFORMED A FUNCTIONAL CHECK, OPS CHECK GOOD.  WORK PERFORMED IAW HAWKER 800XP MM CHAP 28-11-00.
